Header

UZH-Logo

Maintenance Infos

Modelos matemáticos e substitución lingüística


Kabatek, Johannes (2012). Modelos matemáticos e substitución lingüística. Estudos de Lingüística Galega, 4:27-43.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

128 downloads since deposited on 11 Dec 2013
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:06 Faculty of Arts > Institute of Romance Studies
Dewey Decimal Classification:800 Literature, rhetoric & criticism
470 Latin & Italic languages
410 Linguistics
440 French & related languages
460 Spanish & Portuguese languages
450 Italian, Romanian & related languages
Scopus Subject Areas:Social Sciences & Humanities > Language and Linguistics
Social Sciences & Humanities > Linguistics and Language
Language:Galician
Date:2012
Deposited On:11 Dec 2013 16:08
Last Modified:18 Mar 2020 23:28
Publisher:Universidade de Santiago de Compostela
ISSN:1889-2566
OA Status:Gold
Free access at:Official URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.3309/1989-578X-XX-XX
Official URL:http://dspace.usc.es/handle/10347/6131

Download

Gold Open Access

Download PDF  'Modelos matemáticos e substitución lingüística'.
Preview
Content: Published Version
Filetype: PDF
Size: 436kB
View at publisher
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)